# SDR GAIA2002F0000

- Difficulty date: May 8, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 540998
- Condition: Blown
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER TAKEOFF, THE NR 3 FIRE WARNING CAME ON.  THE CREW DECLARED AN EMERGENCY, SHUT DOWN NR 3 ENGINE AND THE WARNING LIGHT EXTINGUISHED.  THE FLIGHT RETURNED TO AIRPORT AND LANDED UNEVENTFULLY.  MAINTENANCE FOUND THE 13TH STAGE DUCT FROM THE PRBC AND FUEL HEAT DUCT BLOWN OUT.  REMOVED AND REPLACED THE DUCT.  OPS CHECKED GOOD.  A/C RETURNED TO SERVICE.
